liu.seSök publikationer i DiVA
Ändra sökning
Avgränsa sökresultatet
1 - 26 av 26
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Aigner, Mats
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Tjatyrko, Vitalij
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Nyagahakwa, Venuste
    National University of Rwanda, Rwanda .
    ON COUNTABLE FAMILIES OF SETS WITHOUT THE BAIRE PROPERTY2013Ingår i: Colloquium Mathematicum, ISSN 0010-1354, E-ISSN 1730-6302, Vol. 133, nr 2, s. 179-187Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We suggest a method of constructing decompositions of a topological space X having an open subset homeomorphic to the space (R-n , tau), where n is an integer greater than= 1 and tau is any admissible extension of the Euclidean topology of R-n (in particular, X can be a finite-dimensional separable metrizable manifold), into a countable family F of sets (dense in X and zero-dimensional in the case of manifolds) such that the union of each non-empty proper subfamily of F does not have the Baire property in X.

  • 2.
    Aigner, Mats
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Tjatyrko, Vitalij
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Nyagahakwa, Venuste
    National University of Rwanda, Rwanda.
    THE ALGEBRA OF SEMIGROUPS OF SETS2015Ingår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 116, nr 2, s. 161-170Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study the algebra of semigroups of sets (i.e. families of sets closed under finite unions) and its applications. For each n greater than 1 we produce two finite nested families of pairwise different semigroups of sets consisting of subsets of R" without the Baire property.

  • 3. Charalambous, Michael G.
    et al.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Some estimates of the inductive dimensions of the union of two sets2005Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 146-147, s. 227-238Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We obtain estimates of the small and large inductive dimensions ind and Ind of the union of two sets, outside the class of completely normal spaces. We show that, in the sense of the inductive dimensions ind0 and Ind0 introduced independently by Charalambous and Filippov, a compact completely normal space which is the union of two dense zero-dimensional subspaces can be infinite-dimensional. © 2004 Elsevier B.V. All rights reserved.

  • 4.
    Chatyrko (Tjatyrko), Vitalij A
    et al.
    Linköpings universitet, Matematiska institutionen, Tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Hattori, Yasunao
    Shimane University.
    Addition and product theorems for ind2008Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 155, nr 17-18, s. 2202-2210Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we improve two theorems for the small inductive dimension ind in the regular T-1-spaces: an addition theorem from [M.G Charalambous, V.A. Chatyrko. Some estimates of the inductive dimensions of the union of two sets, Topology Appl. 146/147 (2005) 227-238] and a product theorem from [V.A. Chatyrko. K.L. Kozlov. On (transfinite) small inductive dimension of products. Comment. Math. Univ. Carolin. 41 (3) (2000) 597-603].

  • 5.
    Chatyrko, Vitalij A.
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Karassev, Alexandre
    Nipissing University, North Bay, ON, Canada .
    On metrizable remainders of locally compact separable metrizable  spaces2013Ingår i: Houston Journal of Mathematics, ISSN 0362-1588, Vol. 39, nr 3, s. 1067-1081Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we describe those locally compact noncompact separable metrizable spaces X for which the class R(X) of all metrizable remainders of X consists of all metrizable non-empty compacta. Then we show that for any pair X and X of locally compact noncompact connected separable metrizable spaces, either R(X) subset of R(X) or R(X) subset of R(X).

  • 6.
    Chatyrko, Vitalij
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Han, Sang-Eon
    Chonbuk National University, South Korea .
    Hattori, Yasunao
    Shimane University, Japan .
    Some Remarks Concerning Semi-T-1/2 Spaces2014Ingår i: Filomat, ISSN 0354-5180, Vol. 28, nr 1, s. 21-25Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we prove that each subspace of an Alexandroff T-0-space is semi-T-1/2. In particular, any subspace of the folder X-n, where n is a positive integer and X is either the Khalimsky line (Z,tau(K)), the Marcus-Wyse plane (Z(2), tau(MW)) or any partially ordered set with the upper topology is semi-T-1/2. Then we study the basic properties of spaces possessing the axiom semi-T-1/2 such as finite productiveness and monotonicity.

  • 7.
    Chatyrko, Vitalij
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Karassev, Alexandre
    Nipissing University, Ontario, Canada.
    Reversible spaces and products2017Ingår i: Topology Proceedings, ISSN 0146-4124, E-ISSN 2331-1290, Vol. 49, s. 317-320Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A topological space is reversible if every continuous bijection f:X→X is a homeomorphism. There are many examples of reversiblespaces; in particular, Hausdorff compact spaces and locally Euclidean spaces are such. Chatyrko and Hattori observed, in a manuscript, that any product of topological spaces is non-reversible whenever at least one of the spaces is non-reversible and asked whether the topological product of two connected reversible spaces is reversible. The authors prove here that there are connected reversible spaces such that their product is not reversible. In fact, they construct a reversible space X which is a connected 2-manifold in R3 without boundary such that X×[0,1] is not reversible.

  • 8. Fedorchuk, V V
    et al.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    On the Brouwer dimension of one-dimensional compact Hausdorff spaces.2005Ingår i: Vestnik Moskovskogo universiteta. Seriâ 1, Matematika, mehanika, ISSN 0579-9368, Vol. 2, s. 22-27Artikel i tidskrift (Refereegranskat)
  • 9.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    On inductive compactness degree2004Ingår i: Geometric Topology: Infinite-Dimensional Topology, Absolut Extensors, Applications,2004, 2004Konferensbidrag (Övrigt vetenskapligt)
  • 10.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    On the relationship between cmp and def for separable metrizable spaces2005Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 152, nr 3 SPEC. ISS., s. 269-274Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    For each pair of positive integers k and m with k ≤ m there exists a separable metrizable space X (k, m) such that cmp X (k, m) = k and def X (k, m) = m. This solves Problem 6 from [J.M. Aarts, T. Nishiura, Dimension and Extensions, North-Holland, Amsterdam, 1993, p. 71]. © 2004 Elsevier B.V. All rights reserved.

  • 11.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    On the relationship between cmp and def in the class of separable metrizable spaces2003Ingår i: V Iberoamerican Conference on General Topology and its Applications,2003, 2003Konferensbidrag (Övrigt vetenskapligt)
  • 12.
    Tjatyrko, Vitalij
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Subspaces of the Sorgenfrey line and their products2006Ingår i: Tsukuba journal of mathematics, ISSN 0387-4982, Vol. 30, nr 2, s. 401-414Artikel i tidskrift (Refereegranskat)
  • 13.
    Tjatyrko, Vitalij A.
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Hattori, Yasunao
    Department of Mathematics, Shimane University, Matsue, Japan.
    A poset of topologies on the set of real numbers2013Ingår i: Commentationes Mathematicae Universitatis Carolinae, ISSN 0010-2628, E-ISSN 1213-7243, Vol. 54, nr 2, s. 189-196Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    On the set $\mathbb R$ of real numbers we consider a poset $\mathcal P_\tau(\mathbb R)$ (by inclusion) of topologies $\tau(A)$, where $A\subseteq \mathbb R$, such that $A_1\supseteq A_2$ iff $\tau(A_1)\subseteq \tau(A_2)$. The poset has the minimal element $\tau (\mathbb R)$, the Euclidean topology, and the maximal element $\tau (\emptyset)$, the Sorgenfrey topology. We are interested when two topologies $\tau_1$ and $\tau_2$ (especially, for $\tau_2 = \tau(\emptyset)$) from the poset define homeomorphic spaces $(\mathbb R, \tau_1)$ and $(\mathbb R, \tau_2)$. In particular, we prove that for a closed subset $A$ of $\mathbb R$ the space $(\mathbb R, \tau(A))$ is homeomorphic to the Sorgenfrey line $(\mathbb R, \tau(\emptyset))$ iff $A$ is countable. We study also common properties of the spaces $(\mathbb R, \tau(A)), A\subseteq \mathbb R$.

  • 14.
    Tjatyrko, Vitalij A.
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Hattori, Yasunao
    Department of Mathematics, Shimane University, Matsue, Japan.
    Small Scattered Topological Invariants2013Ingår i: Matematychni Studii, ISSN 1027-4634, Vol. 39, nr 2, s. 212-222Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We present a unified approach to define dimension functions like trind, trindp, trt and p. We show how some similar facts on these functions can be proved similarly. Moreover, several new classes of infinite-dimensional spaces close to the classes of countable-dimensional and σ-hereditarily disconnected ones are introduced. We prove a compactification theorem for these classes.

  • 15.
    Tjatyrko, Vitalij A.
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Karassev, Alexandre
    Nipissing University, North Bay, ON, Canada.
    The (dis)connectedness of products in the box topology2013Ingår i: Questions & Answers in General Topology, ISSN 0918-4732, Vol. 31, nr 1, s. 11-21Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We suggest two independent sufficient conditions on topological connected spaces with axioms lower than $T_3$, which imply disconnectedness, and one sufficient condition, which implies connectedness, of products of spaces endowed with the box topology.

  • 16.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Charalambous, M. G.
    Notes on the inductive dimension Ind02003Ingår i: Topology Proceedings, ISSN 0146-4124, E-ISSN 2331-1290, Vol. 27, nr 2, s. 395-410Artikel i tidskrift (Refereegranskat)
  • 17.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Charalambous, M. G.
    Hattori, Y.
    The behaviour of (transfinite) dimension functions on unions of closed subsets2004Ingår i: Journal of the Mathematical Society of Japan, ISSN 0025-5645, E-ISSN 1881-1167, Vol. 56, nr 2, s. 489-501Artikel i tidskrift (Refereegranskat)
  • 18.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Fedorchuk, Vitaly V
    Dimensionsgrad for nonmetrizable compact spaces2003Rapport (Övrigt vetenskapligt)
  • 19.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Hattori, Y.
    Around the equality ind X = Ind X towards to a unifying theorem2003Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 131, s. 295-302Artikel i tidskrift (Refereegranskat)
  • 20.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Hattori, Y.
    Ohta, H.
    On representation of spaces by unions of locally compact subspaces2004Ingår i: III Japan-Mexico Joint Meeting on Topology and its Applications,2004, 2004Konferensbidrag (Övrigt vetenskapligt)
  • 21.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Hattori, Y.
    Ohta, H.
    Partitions of spaces by locally compact subspaces2006Ingår i: Houston Journal of Mathematics, ISSN 0362-1588, Vol. 32, nr 4, s. 1077-1091Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this article, we shall discuss the possibility of different presentations of (locally compact) spaces as unions or partitions of locally compact subspaces. © 2006 University of Houston.

  • 22.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Hattori, Yasunao
    Infinite-dimensionality modulo absolute Borel classes2008Ingår i: Bulletin of the Polish Academy of Sciences. Mathematics, ISSN 0239-7269, Vol. 56, nr 2, s. 163-176Artikel i tidskrift (Refereegranskat)
  • 23.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Hattori, Yasunao
    Shimane University, Japan.
    On reversible and bijectively related topological spaces2016Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 201, s. 432-440Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We consider the following classical problems: (1) For what spaces X and Y the existence of continuous bijections of X onto Y and Y onto X implies or does not imply that the spaces are homeomorphic? (2) For what spaces X is each continuous bijection of X onto itself a homeomorphism? Some answers to the questions are suggested. (C) 2015 Elsevier B.V. All rights reserved.

  • 24.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Hattori, Yasunao
    There is no upper bound of small transfinite compactness degree in metrizable spaces2007Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 154, nr 7, s. 1314-1320Artikel i tidskrift (Refereegranskat)
  • 25.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Karassev, Alexandre
    Nipissing University, Canada.
    (Non)connectedness and (non)homogeneity2015Ingår i: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 179, s. 122-130Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We discuss an approach to a problem posed by A.V. Arhangelskii and E.K. van Douwen on a possibility to present a compact space as a continuous image of a homogeneous compact space. Then we suggest some ways of proving nonhomogeneity of tau-powers of a space X using points of local connectedness (or local contractibility) and components of path connectedness of X.

  • 26.
    Tjatyrko, Vitalij
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Zarichnyi, M.
    A remark on asymptotic dimension and digital dimension of finite metric spaces2007Ingår i: Matematychni Studii, ISSN 1027-4634, Vol. 27, nr 1, s. 100-104Artikel i tidskrift (Refereegranskat)
1 - 26 av 26
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf